# SDR ASAA2023080444434

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 4,323 hours, 1,263 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU LOW PRESSURE LIGHT ILLUMINATED. SUCCESSFUL START ON SECOND ATTEMPT AT GATE. GROUNDED - YES. PER LP 60721533, MEL 49-99A (ETOPS) APU ON DEMAND PROGRAM, APU CONTINUOUS OPERATION (ETOPS) AND C/N 31035942. CSS SUCCESSFUL PER MCC. MX NOTED.
